MathSciNet Relay Station
MathSciNet bibliographic data
MR187054 (32 #4509) 46.20
Conway, John B. The strict topology and compactness in the space of measures. Bull. Amer. Math. Soc. 72 1966 75–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement